# SDR CAL950725

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Corroded
- Location: Fwd Bagg Bin
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION UNDER DOUBLERS AT FORWARD BAGGAGE BIN THRESHOLD.  THE REPAIR DOUBLERS WERE REMOVED AND THE CORROSION WAS CLEANED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-05.  (M)
